We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Theraflu ExpressMax Daytime Severe Cold; Cough, Coated Caplets, 20 Count

    Theraflu ExpressMax Daytime Severe Cold; Cough, Coated Caplets, 20 Count

    Product ID: A10164736

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $9.52
    Select
    2 
    $18.04
    Select
    3 
    $26.56
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Powerful, non-drowsy, daytime relief from cold, cough, and flu symptoms
    • Warming sensation in a specially formulated coated caplet.
    • Temporarily reduces fever

    Description

    New Theraflu ExpressMax Nighttime Severe Cold and Cough Caplets help relieve severe cold, cough, and flu symptoms whenever you need it most, providing maximum strength* medicine without a prescription. Get relief from nasal congestion, cough, body aches, sore throat, sneezing, headache, runny nose, and fever. A specially formulated coating provides a warming sensation you can instantly feel, letting you know that powerful nighttime relief is on the way. *Maximum-strength per 4-hour dose.

    Directions

    Directions. Do not use more than directed. Adults and children 12 years of age and over: take 2 caplets every 4 hours, while symptoms persist. Do not take more than 10 caplets in 24 hours unless directed by a doctor. children under 12 years of age: do not use.


    Ingredients

    Diphenhydramine HCl 12.5mg;Phenylephrine HCl 5mg;Acetaminophen 325mg, Benzoic Acid, Croscarmellose Sodium, Ethanol, FD&C Blue No.2 Aluminum Lake, Ferrosoferric Oxide, Avors, Hypromellose, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 60, Polysorbate 80, Povidone, Pregelatinized Starch, Propylene Glycol, Silicone Dioxide, Stearic Acid, Sucralose, Titanium Dioxide.

    WARNINGS

    Tamper Evident Feature: Theraflu ExpressMax caplets are sealed in blister packets. Use only if the individual seal is unbroken.;This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.;If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult a doctor promptly.;Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away.



    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS